MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO; CREO THREADED 6.5X45MM POLYAXIAL SCREW,

GLOBUS MEDICAL, INC. CREO; CREO THREADED 6.5X45MM POLYAXIAL SCREW,
Model Number 5119.1647
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/10/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that post-operative imaging showed that the left l4 and s1 pedicle screws were not placed properly.Revision surgery was performed to reposition.
 
Additional Manufacturer Narrative
This report is being resubmitted for an incident that occurred earlier.The device is pending return for evaluation.No determinations can be made at this time.

Brand Name
CREO
Common Device Name
CREO THREADED 6.5X45MM POLYAXIAL SCREW,
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key18827140
Report Number3004142400-2020-00074
Device Sequence Number7785790
Product Code MNH
UDI-Device Identifier00889095104158
UDI-Public00889095104158
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K124058
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number5119.1647
Device Lot NumberBAX756CH
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/06/2020
Initial Report FDA Received Date03/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age81 YR
Patient SexUnknown
Patient RaceAsian